MathSciNet Relay Station
MathSciNet bibliographic data
MR1157520 20G15 (14L40)
Richardson, R. W. Intersections of double cosets in algebraic groups. Indag. Math. (N.S.) 3 (1992), no. 1, 69–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement